Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Applied Analysis

Editor-in-Chief: Fechner, Włodzimierz / Ciesielski, Krzysztof

Managing Editor: Gajek, Leslaw

CiteScore 2018: 0.45

SCImago Journal Rank (SJR) 2018: 0.181
Source Normalized Impact per Paper (SNIP) 2018: 0.845

Mathematical Citation Quotient (MCQ) 2018: 0.20

See all formats and pricing
More options …
Volume 20, Issue 1


A system of two conservation laws with flux conditions and small viscosity

Kayyunnapara Thomas Joseph
  • Centre for applicable Mathematics, Tata Institute of Fundamental Research, Sharada Nagar, P.B. No. 6503, GKVK P.O., Bangalore 560065, India
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2014-04-23 | DOI: https://doi.org/10.1515/jaa-2014-0010


This is an erratum to [J. Appl. Anal. 15 (2009), no. 2, 247–267], http://dx.doi.org/10.1515/JAA.2009.247. In this note the author would like to make a correction in formulas (2.12) and (2.13) for the limit limϵ0(uϵ(x,t),vϵ(x,t)) stated in Theorem (2.1); there is no change in the proof.

About the article

Received: 2013-10-01

Accepted: 2013-10-03

Published Online: 2014-04-23

Published in Print: 2014-06-01

Citation Information: Journal of Applied Analysis, Volume 20, Issue 1, Pages 97–97, ISSN (Online) 1869-6082, ISSN (Print) 1425-6908, DOI: https://doi.org/10.1515/jaa-2014-0010.

Export Citation

© 2014 by Walter de Gruyter Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in